Administration | International Institute of Information Technology, Bangalore Manisha Kulkarni | International Institute of Information Technology, Banglore

Manisha Kulkarni

Associate Professor & M.S. Ph.D. Programme Coordinator

Email: manisha.kulkarni@iiitb.ac.in

Education

  • Ph.D. (The Institute of Mathematical Sciences)

Professor Manisha Kulkarni did her masters from Shivaji University, Kolhapur, Maharashtra and her PhD in the field of Number Theory from The Institute of Mathematical Sciences, Chennai. She worked on Galois Module Structure problems in Algebraic Number Theory for her thesis. After that she has been working in the field of Diophantine equations. She is also Principal Investigator of Department of Science and Technology sponsored project on the distribution of Galois groups and class groups. Her areas of interest include Diophantine equations, elliptic Curves, Galois groups and Class groups.​

Research Interests

  • Diophantine equations, Elliptic Curves, Galois groups and Class groups, Number Theory and Galois Module Structure problems in Algebraic Number Theory

Selected Publications

  • On the equation x(x + 1)(x + 2) : : : (x + i -1)(x + i + 1) : : : (x + (m -1)) + r = yn.
    M. Kulkarni, B. Sury.
    Proc. Indian Acad.Sci., vol.121, No.3, pp. 245-247, 2011.

  • Quadratic Factors of f(x) - g(y).
    M. Kulkarni, Peter Muller and B.Sury.
    Indigationes Mathematicae, vol. 18, no. 2, pp. 233-243, 2007.

  • Diophantine Equations with Bernoulli Polynomials. M. Kulkarni and B.Sury.
    Acta Arithmetica, vol. 116, no. 1, pp. 25-34, 2005. 

  • A Class of Diophantine Equations involving Bernoulli Polynomials.
    M.Kulkarni and B.Sury.
    Indigationes Mathematicae, vol. 16, no. 1, pp. 51-65, 2005.

  • On the Diophantine equation x(x + 1)(x + m - 1) + r = yn.
    Y. Bilu, M. Kulkarni and B.Sury.
    Acta Arithmetica, vol. 113, no. 4, pp. 303-308, 2004.

  • On the Diophantine equation x(x + 1)(x + m - 1) = g(y).
    M. Kulkarni and B.Sury.
    Indagationes Mathematicae, vol. 14, pp. 35-44, 2003.

  • On the vanishing of Cubic Recurrences.
    M. Kulkarni and B.Sury.
    Comptes Rendus Mathematiques, vol. 24, no. 2, pp. 72-76, 2002.

  • Solutions of cubic equations in Quadratic elds.
    K. Chakroborty and Manisha Kulkarni.
    Acta Arithmetica, vol. 89, no. 1, pp. 37-43, 1999.

  • Galois Module Structure of Abelian Quartic Extensions over their Quadratic subelds.
    M. Kulkarni.
    Indian Journal of Pure and Applied Math, vol. 28, no. 8, pp. 1107-1124, 1997.

Teaching


Research & Consulting


other Information